# SDR SWIA971258

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Engine: Pwa PW118
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Failed
- Location: Lt Elevator Trim
- Stage of operation: DE
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

IN DESCENT FLIGHT MAP TRIM FAIL AP DISCONNECT.  AIRCRAFT PITCHED UP.  DIFFICULT TO CONTROL PITCH.  TO DESCEND, IT TOOK ALL NOSE DOWN TRIM AND FORWARD YOKE PRESSURE, (AP TRIM SEVO NOT ILLUMINATED WHEN LOOK AT IT).  INSPECTED AND FOUND LEFT ELEVATOR TRIM ACTUATOR JAMMING AND NOT ALLOWING FULL NOSE DOWN TRIM.  REMOVED AND REPLACED LEFT ELEVATOR TRIM ACTUATOR PER MM 27-32-02 AND ADJUSTED RIGHT ELEVATOR TRIM TAB.  AIRCRAFT TRIM OPERATIONAL CHECKS GOOD.
